Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The convolution transform


Author: D. V. Widder
Journal: Bull. Amer. Math. Soc. 60 (1954), 444-456
DOI: https://doi.org/10.1090/S0002-9904-1954-09828-2
Cited work: Bull. Amer. Math. Soc., Volume 59, Number 3 (1953), 199--230
MathSciNet review: 0064908
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1954-09828-2